# SDR AALA201812189036

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,293 hours, 7,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLIGHT ATTENDANT PANEL SHOWED THE L4 DOOR,  DOOR PRESSURE.  MAINTENANCE SERVICED THE L4 DOOR IAW AMM 52-10-00-614-001A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
